Hankel Complementary Integral Transformations of Arbitrary Order

  1. Linares Linares, M. 1
  2. Mendez Pérez, J.M.R. 2
  1. 1 Universidad de Las Palmas de Gran Canaria
    info

    Universidad de Las Palmas de Gran Canaria

    Las Palmas de Gran Canaria, España

    GRID grid.4521.2

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revista:
International Journal of Mathematics and Mathematical Sciences

ISSN: 1687-0425

Año de publicación: 1992

Volumen: 15

Número: 2

Páginas: 323-332

Tipo: Artículo

Exportar: RIS
DOI: 10.1155/S0161171292000401 SCOPUS: 2-s2.0-41849113879 GOOGLE SCHOLAR lock_openAcceso abierto editor
Fuente de los datos: Scopus